Hello I've been spotting for three weeks now and milk has been coming out of my breast I'm taking the shot and the next one I should be getting in the next two weeks my question is could I be pregnant?
Welcome to ehealthforum,
Women can get pregnant even while being on Depo shot (contraceptive failure). The recent symptoms that you describe could suggest pregnancy possibility. Look out for development of any other new symptoms if pregnancy is suspected. If you suspect chances of pregnancy, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.